# SDR TWRA9704

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICEO
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 5500CIABF20B
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 'C' SERVICE, FOUND PORTABLE OXYGEN BOTTLE, S/N 937401 4/R POSITION CONTAMINATED WITH A JELLY LIKE SUBSTANCE AND WATER CONTAMINATION.  REPLACED PORTABLE OXYGEN BOTTLE ON 4/R POSITION.  (M)
